# SDR AALA970054

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H, J

## Discrepancy

GRU - FLT 0007 - IDG DRIVE LIGHT ILLUMINATED, EICAS, LT GENERATOR DRIVE.  DISCONNECTED LT IDG.  DEFERRED LT IDG INOPERATIVE PER MEL.  MPM 24-1 ACCOMPLISHED AND FOUND OIL LEVEL OK.  MIC SHEET ENTERED.  MEL 24-1 AUTH 1-97DC-B.  INSTALLED AND SERVICED NEW LT IDG PER M LEAKS.  CKS GOOD.  OPS CKS NORMAL.  REMOVED MEL DEV 1-97DC-B.  CLEARED MIC SHEET.  (X)
